Jump to content

Whats Your Opinion...


Jacquie802
 Share

Recommended Posts

So, the headaches are still here but now I get the headache then SEVERE nausea. I feel like I'm going to pass out. The prob is I dont see my neuro until December 22...:)

Link to comment
Share on other sites

Unfortunately my advice isn't the best, I live on Motrin 800's and have for the last at least ten years, my headaches come and go, but when they come it doesn't matter what I take I get no relief..

Nauseau, dry crackers.

((Hugs))

Sue

Link to comment
Share on other sites

I'm so sorry. December seems awfully far away when you're feeling worse and worse. (I have an appointment with Dr. Grubb in January, and it seems like forever.) Does your neuro have a cancellation list? If you're flexible enough to go on short notice, it might be worth trying.

Hang in there.

Spike

Link to comment
Share on other sites

Jacquie,

I'm so sorry to hear about your headache problems. While you are waiting for an appointment, have you tried to figure out what might be causing them?

Is the diet you are on relatively free of additives? Are there any medications or supplements in your routine?

Are your sleeping habits all right? How's the stress?

I just thought I'd send healing thoughts your way and I hope you can get to the bottom of this.

Link to comment
Share on other sites

Hi guys..

I really have NO idea what could be causing me to feel this aweful. Maybe weather changes?? But I had this in Jan before so I doubt that. I know its going to take a while to get into the neuro because he is a new neuro for m e. I switched to one at the same Boston hosp as my EP/Cardio and Endo. I'm gonna call tomorrow and see what they can do, if anything, for me.

Link to comment
Share on other sites

My heacaches were so bad that I took Neurontin,working up to about 400mg four times a day and slowly cutting back over a period of years. It was the only thing that helped, although it does make you a little tired, but it was worth it. If you tell the Doc or better yet, his nurse, that you are in pain, maybe they would see you sooner. Martha

Link to comment
Share on other sites

Oh I know how awful you feel! I took excedrin migraine and it helped for a few years. Maybe you can try them? If you get them all the time though be carefull taking OTC meds. You don't want to end up with rebound headaches. ;)

You might want to call the doctors office and ask if you can go in if they have a cancelation? Some will call you and tell you, but sometimes they tell you to call everyday.

Best of luck. :)

Amber

Link to comment
Share on other sites

I believe excedrin migraine was also suggested to me by a very valuable POTS frined..she is experienced with POTS many years. I would call SOMEONE and tell them you cannot rid yourself of these headaches amongst everything else. And see if they have any answers.

Thinking of you Jacquie..Bee

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...